# SDR CALA2014012090190

- Difficulty date: January 17, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 70,168 hours, 25,627 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT WON'T LATCH OR IS MISSING AT 37D.  REPLACED SEAT BELT ASSEMBLY.
